# SDR QXEA2013040300750

- Difficulty date: April 3, 2013
- Submitted: April 8, 2013
- Operation: Air carrier
- Aircraft: N410QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4053
- Aircraft time: 27,772 hours, 28,835 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Stop
- Condition: Worn
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER EMERGENCY EXIT DOOR STOP FWD AND AFT STOPS ARE WORN WITH POSSIBLE CORROSION.  BLENDED SURFACE DAMAGE IAW SRM REV 12 51-14-00-02-04. CONFIRMED AFFECTED AREA CRACK FREE, REF NTM 51-00-06-910-801, PT 1, REV 9.  ALODINED AND PRIMED IAW SRM 51-21-10-02-01 AND SRM 51-25-10-02-01, REV 12. APPLIED EXTERIOR TOPCOAT IAW SRM 51-25-15-02-01, REV 12.  DAMAGE FOUND TO BE WITHIN LIMITS IAW RD8/4-52-932, ISSUE 1, DATED 25MAR2013. NOTE: MIN REMAINING THICKNESS IS .485.  PERFORMED FUNCTIONAL TEST OF THE UPPER FWD EMERGENCY EXIT IAW AMM 52-22-00-720-801, STEPS 1-4A(5)(R40). CHECKS GOOD. NOTE: STEPS 4A(6)-5 OF AMM 52-22-00-720-801 TO BE ACCOMPLISHED ON EAS NR 810018 WO 121688. COMPLIED WITH TC RD8/4-52-932/3, WO 143401.  NOTE: NO CORROSION NOTED ON STOPS.
